# SDR HNAA2019091300271

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 45,864 hours, 42,308 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO AT 40KTS DUE CAUTION LIGHT ILLUMINATED. NO EMERGENCY. ISSUE WAS FIXED ITSELF SOON AFTER EXITING THE RUNWAY. FLT CONTINUE ON TO OAJ LOCATION.
